# SDR CA090227003

- Difficulty date: February 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 32,055 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW OBSERVED A CREW/FREIGHT DOOR WARNING INDICATION.  THE ACFT COMPLETED THE CIRCUIT AND LANDED. THE CREW HAD GROUND HANDLING CHECK THE EXTERNAL LOCK LEVER AND FOUND IT NOT FULLY STOWED. THE LEVER WAS CYCLED AND CONFIRMED FULLY SEATED THE CREW OBSERVED NO WARNING INDICATION. THE ACFT DEPARTED AND CONTINUED TO DESTINATION WITHOUT FURTHER PROBLEM.
